# SDR IPXA3M78976

- Difficulty date: June 4, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 45,317 hours, 9,414 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826513
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, COURIER SEAT TRACK CORRODED AT APPROX STA X=-36.000, BETWEEN Y=470 AND Y=475 IN COURIER AREA.  REMOVED, FABRICATED AND REPLACED SEAT TRACK IAW SRM 51-31-01, PG 1 AND DWG WSP0826.
